MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine results on the architect c4000 analyzer.The following data was provided: sid (b)(6) initial 2.91, repeat 0.87, 0.87 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
During the investigation, the customer's instrument logs were reviewed around the timeframe of the incident.It was noted that although the customer's controls were within the expected range flags were associated with the quality control indicating that a component was expired.Further review found the creatinine calibration was expired, and the customer was using an expired component on the analyzer, bulk solution, and wash solution.A review of the complaint tracking and trending database was performed, which found no complaint trends associated with the creatinine reagent.Field data was reviewed to assess the performance of the reagent lot; the median patient result for lot 64131un18 was within established baselines.Manufacturing documentation was reviewed and no issues were identified.Additionally, labeling was reviewed and adequately addresses the customer issue.Based on the investigation, no systemic issues or product deficiency was identified for the creatinine reagent.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8497343
Report Number1628664-2019-00292
Device Sequence Number13766577
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Catalogue Number03L81-22
Device Lot Number64131UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LN 02P24-01 SN (B)(4); LN 02P24-01 SN (B)(4)